MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TOTAL PSA ELECSYS E2G; TOTAL PROSTATE SPECIFIC ANTIGEN TEST

ROCHE DIAGNOSTICS TOTAL PSA ELECSYS E2G; TOTAL PROSTATE SPECIFIC ANTIGEN TEST
Catalog Number 09744860190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The total psa reagent expiration date was not provided.The cobas e 801 analytical unit serial number was (b)(6).The sample was discarded and is no longer available.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with total psa elecsys e2g assay on a cobas e 801 analytical unit, not matching the expected results.Initial result: <0.014 ng/ml.The initial result was reported to the physician as 0.014 ng/ml (not <0.014 ng/ml), and accompanied by "error 27".The result of 0.014 ng/ml was higher than the laboratory's rule of 0.006 ng/ml and was sent to the physician.It was considered inaccurate as the physician and the patient expected a result lower than the reportable range of <0.006 ng/ml.The sample was then repeated on a different instrument at the customer's site with a laboratory-developed test whose version had not been updated, and the repeat result was <0.006 ng/ml (accompanied by a data flag).The result of <0.014 ng/ml using the updated laboratory's rule was deemed to be correct.

Brand Name
TOTAL PSA ELECSYS E2G
Common Device Name
TOTAL PROSTATE SPECIFIC ANTIGEN TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24715641
Report Number1823260-2026-01130
Device Sequence Number5763171
Product Code MTF
UDI-Device Identifier07613336217665
UDI-Public07613336217665
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P990056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09744860190
Device Lot Number86528300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR
Patient SexMale